# SDR BJNA20151016001

- Difficulty date: October 16, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N353AS
- Make and model: Boeing 737-400
- Aircraft serial: 25313
- Aircraft time: 55,402 hours, 35,123 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Electronic Unit
- Condition: Failed
- Location: F/A Call Station
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A STATION CALL BUTTON DOES NOT CHIME IN COCKPIT WORKS INTERMITTENTLY.  R & R REMOTE ELECTRONIC UNIT IAW AMM 23-41-00.  OPS CHECK GOOD.
